# SDR TAOA109702

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TS
- Make and model: Boeing 727254
- Aircraft serial: 20251
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 6130 - LGA-BOS - BURNING RUBBER SMELL NOTICED BY F/A NEXT TO GALLEY DOOR.  CHECKED GALLEY WITH POWER ON, ALL COFFEEMAKERS AND LIGHTS NEAR GALLEY, NO SMELL NOTICED CHECKED EQUIPMENT COOLING BLOWER, AND LOWER EQUIPMENT AND ELECTRICAL BAY, NO SMELL NOTICED RAN PACKS OPERATIONAL CHECK NORMAL PER MM 21-55-00, COULD NOT DUPLICATE SMELL.  (M)
